# SDR VNAA0105017

- Difficulty date: May 26, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 15,670 hours, 14,235 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4012 WAS CLIMBING OUT FROM PIT AND THE CREW RECEIVED A DOOR CHIME AND A RED WARNING PANEL INDICATION OF A OPEN PASSENGER DOOR.  THE FIRST OFFICER VISUALLY CHECKED THE DOOR AND DOOR HANDLE FOR SECURITY.  THE LIGHT WENT OUT THEN RETURNED.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND CALLED MAINTENANCE CONTROL.  THE CREW WAS INSTRUCTED TO RETURN TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND CLEANED THE OVER CENTER PROXI SENSOR TARGET IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
